# SDR QXEA200500403

- Difficulty date: January 31, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N539DS
- Make and model: Bombdr DHC8401
- Aircraft serial: 4016
- Aircraft time: 4,385 hours, 4,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFTHAND NACELLE WEB IS CRACKED JUST ABOVE FLAP TRACK NR 3.  REPAIRED IAW RD 8/4-54-155, ISSUE 1 AND Q400 SRM SUB TASK 51-42-05-330-001, 51-40-15-400-001.
